Infinite systems of differential equations II

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)596-603
Journal / PublicationCanadian Journal of Mathematics
Volume31
Publication statusPublished - Jun 1979
Externally publishedYes

Citation Format(s)

Infinite systems of differential equations II. / Mcclure, J. P.; WONG, Sue Cheun Roderick.

In: Canadian Journal of Mathematics, Vol. 31, 06.1979, p. 596-603.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal